Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How could this bump on my chest be removed ? I am also suffering from headache and loss of appetite

Hello, I ve always had a bump on my chest that has never caused me any problems, apart from being unattractive. Now, however, the bump has grown and seems to be infected and is squishy to touch. I am an 18 year old woman, and I am starting to become worried. I had hoped it would go away but it hasn t. I m also getting headaches and a loss of appetite , but those could be unrelated and just due to stress. Can someone please help me and tell me what this could be or what I should do? Thank you so much
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You might have developed an abscess/folliculitis.If its infected it may require drainage and antibiotics.I suggest you see a doctor and get examined.The other symptoms shouldnt be related to this and may be due to stress.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor